Recursive constructions for triangulations

Grannell, M. J.; Griggs, T. S. and Siran, J. (2002). Recursive constructions for triangulations. Journal of Graph Theory, 39(2) pp. 87–107.

DOI: https://doi.org/10.1002/jgt.10014

URL: http://www3.interscience.wiley.com/cgi-bin/abstrac...

Abstract

Three recursive constructions are presented; two deal with embeddings of complete graphs and one with embeddings of complete tripartite graphs. All three facilitate the construction of 2an2-o(n2) non-isomorphic face 2-colourable triangulations of Kn and Kn,n,n in orientable and non-orientable surfaces for values of n lying in certain residue classes and for appropriate constants a.

Viewing alternatives

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions

Export

About

Recommendations